# SDR SA06002

- Difficulty date: January 3, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Engine: Cfmint CFM565A3
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulty
- Location: Pax Cabin
- Part time: 15,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED EPSU INT LOAD FAULT EXIT L MESSAGE WHILE PERFORMING TEST OF EMERGENCY LIGHTS SYSTEM.  MAINTENANCE REPLACED THE FORWARD, MID-LT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
